... should I stop? In DEC 2015 had cerebrovascular stent placed in L vertebral artery and am on Plavix since NOV 2015.
ZMMIIH2; It is common when you first start the tamsulosin to have some dizziness but you really should check with your doctor on taking the Plavix you always want any doctor to know all the medications and over the counter medications you are taking when you are taking blood thinners and also let the doctor know about any over the counter medications you're taking including vitamins. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 1 answer
Posted 27 Jun 2013 • 2 answers
Posted 20 Jun 2014 • 1 answer
How long does one take Tamsulosin before prostrate shrinks or urinary track becomes less restricted?
Posted 2 Oct 2014 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Have had a enlarged prostate since I was young with only minor?
Posted 9 Oct 2016 • 1 answer